MAUDE Adverse Event Report: STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 30, FIRM; MESH, SURGICAL

STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 30, FIRM; MESH, SURGICAL
Catalog Number 2030002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 03/11/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a legal event that a (b)(6) male patient underwent hernia repair surgery on or about (b)(6) 2016.During the hernia repair surgery, the surgeon implanted a strattice reconstructive tissue matrix item 2030002, lot sp100368 mesh in him.After surgery, 5 years later, the patient had a revision surgery on (b)(6) 2021.
 
Additional Manufacturer Narrative
Internal investigation into strattice lot sp100368 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformance's revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.(b)(4).Based on our internal review with no remarkable findings, a relationship between the strattice and this event could not be determined.No further actions are required as a nonconformance could not be confirmed.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 30, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key14457481
Report Number1000306051-2022-00095
Device Sequence Number4515262
Product Code FTM
UDI-Device Identifier00818410010393
UDI-Public00818410010393
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2030002
Device Lot NumberSP100368
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2022
Initial Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale